# SDR JGVR20190719002

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800240
- Aircraft time: 9,948 hours, 6,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: LHRH691103019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUBBLING PAINT ON SKIN JUST OTBD OF RT NOSE CHIN FAIRING DURING TASK 53-10-00-2102. REPAIRED CORROSION ON RT FUSELAGE NOSE SKIN UNDERNEATH THE RT FWD FUSELAGE FAIRING(AFT OF FS 125 AND FS 136.20) IN ACCORDANCE WITH QRD ERO-959629 REV. IR, "LT/RT FORWARD FUSELAGE SKIN CORROSION DAMAGE, DATED 07/19/2019 SUPPORTED BY FAA FORM 8110-3 DATED 07/19/2019.
